MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE MP5
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/02/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint is a supplemental to 1218950-2026-100000 due to incorrect registration number used.A philips field service engineer (fse) went onsite and found that based on the system and monitor logs, no issues were reported.The fse also tested and verified that the monitor is functioning properly with no observed issues.The complaint was escalated for a technical complaint investigation (product support engineering reviewed the clinical audit logs).The clinical audit logs indicate that the monitor was placed in standby at 21:53:36 from device 4sm454 and remained in standby until 22:12:16.While in standby, patient monitoring is suspended ¿ waveforms and numerics are removed from the display, although all settings and patient data information are retained.The monitor does not generate alarms while in standby.Once monitoring was resumed, all alarms were automatically paused for one minute to allow adequate time to reconnect all measurement cables to the patient.All alarms were resumed at 22:13:19.At 22:13:50, a**spo2 84<90 alarm generated.Alarms were acknowledged at the monitor at 22:14:14.See excerpt of logs below: date time: bed label: action device name: (b)(6) 2025 21:53:36 4s454 equipment in standby 4sm454.(b)(6) 2025 22:12:16 4s454 equipment not in standby 4sm454.(b)(6) 2025 22:12:18 4s454 pause all alarms 4sm454.(b)(6) 2025 22:14:07 4s454 spo2 84 <90 generated at 22:13:50.Piic ix: uphamh4wovr1.(b)(6) 2025 22:14:08 4s454 pulse 35 <50 generated at 22:13:51.Piic ix: uphamh4wovr1.(b)(6) 2025 22:14:10 4s454 brady/p 35 <40 generated at 22:13:53.Piic ix: uphamh4wovr1.(b)(6) 2025 22:14:11 4s454 pulse 35 <50 ended.Piic ix: uphamh4wovr1.(b)(6) 2025 22:14:14 4s454 silence 4sm454.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the issue may have been caused by a use issue related to alarm/device management.
 
Event or Problem Description
It was reported the monitor did not generate an alarm for an spo2 desat and the patient passed away.The patient, who was status post tracheostomy, was seen for the evening assessment and medications at 2036.Respiratory therapy rounded on the patient at 2143 and performed suctioning and the patient demonstrated being able to suction around the tracheostomy independently as well.Patient was found at 2217 by nursing in an unresponsive state with agonal breathing.Resuscitation began but was unsuccessful and time of death was noted at 2231.The patient had been monitored with spo2 only prior to the event but there was no alarm generated.The customer performed a functional check of the device, revealing no issues; therefore, the customer requested assistance with the clinical audit logs to investigate this event.There were no previous issues with the device and the patient had already been admitted for 6 days.The patient was alert and oriented with no behavior concerns.The unit was set up as follows per the customer "this is our medical/surgical floor with bedside monitors that directly flow into epic.There is also a main monitor at the nurse¿s station.There would be no specific monitor tech as this patient was only on pulse oximetry so the nurses would be responsible for the alarms.Bedside monitors and nurses station monitors alarm for the specific set criteria and those parameters are not changed.".

Brand Name
INTELLIVUE MP5
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24759756
Report Number9610816-2026-100641
Device Sequence Number8780264
Product Code MHX
UDI-Device Identifier00884838000230
UDI-Public(01)00884838000230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTELLIVUE MP5
Device Catalogue Number865024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale
Patient Weight85 KG